# SDR A6WA200540280

- Difficulty date: August 6, 2005
- Submitted: August 29, 2005
- Operation: Air carrier
- Aircraft: N411ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7569
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 78279015
- Part serial: 9807036
- Condition: Malfunctioned
- Location: Right
- Part time: 7,371 hours, 6,288 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT PACK OVER PRESSURIZE ON BLEED SWITCH OVER, AND WOULD NOT RESET, AIR RETURN.  REMOVED AND REPLACED RT AIR CYCLE MACHINE IAW AMM 21-51-10, OPS CHECK NORMAL.  (M)
